ASYMPTOTICAL INVARIANT AND ASYMPTOTICAL LACUNARY INVARIANT EQUIVALENCE TYPES FOR DOUBLE SEQUENCES VIA IDEALS USING MODULUS FUNCTIONS


DÜNDAR E., Akin N. P. , ULUSU U.

HONAM MATHEMATICAL JOURNAL, vol.43, no.1, pp.100-114, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.5831/hmj.2021.43.1.100
  • Title of Journal : HONAM MATHEMATICAL JOURNAL
  • Page Numbers: pp.100-114

Abstract

In this study, we present some asymptotical invariant and asymptotical lacunary invariant equivalence types for double sequences via ideals using modulus functions and investigate relationships between them.